MathSciNet Relay Station
MathSciNet bibliographic data
MR238399 60.66
Ornstein, Donald S. Random walks. I, II. Trans. Amer. Math. Soc. 138 (1969), 1-43; ibid. 138 1969 45–60.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement